MathSciNet Relay Station
MathSciNet bibliographic data
MR2217320 42C15 (42C25 46E30)
Benedetto, John J.; Czaja, Wojciech; Powell, Alexander M. An optimal example for the Balian-low uncertainty principle. SIAM J. Math. Anal. 38 (2006), no. 1, 333–345 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement